Intermediate Diophantine exponents and parametric geometry of numbers
Oleg N. German
Acta Arithmetica, Tome 155 (2012), p. 79-101 / Harvested from The Polish Digital Mathematics Library
Publié le : 2012-01-01
EUDML-ID : urn:eudml:doc:279305
@article{bwmeta1.element.bwnjournal-article-doi-10_4064-aa154-1-5,
     author = {Oleg N. German},
     title = {Intermediate Diophantine exponents and parametric geometry of numbers},
     journal = {Acta Arithmetica},
     volume = {155},
     year = {2012},
     pages = {79-101},
     zbl = {1331.11050},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-aa154-1-5}
}
Oleg N. German. Intermediate Diophantine exponents and parametric geometry of numbers. Acta Arithmetica, Tome 155 (2012) pp. 79-101. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-aa154-1-5/